Well I have a daughter that is 2 years old, me and my current boyfriend have been together for a year. I started taking the patch about three weeks ago on jan.10 or so I took it off last saturday...I have been having symptoms of pregnancy. My breast are tender and getting larger, I am very tired and a lot of urination, like 6 times in 30 minutes. At first I thought I was pregnant because I was late starting my period. I started it yesterday. The thing is that before I started the patch I was not on any birth control and the day I put it on my boyfriend and I had sex and for the rest of the three weeks and when I took it off on saturday we did also and everytime he ejaculated inside of me. Now is it possible to still have a period and be pregnant because I honestly think I am. I think I bled a little bit when I was pregnant with my daughter but i'm not sure. I really want to know before I put this patch back on. Please help me out.
I think you should either go to a doctor to get both test done (urine and blood test). If you getting those kind of symptoms then I prolly will think you are pregnant with another baby. Im not saying its a bad thing but I dont trust the patch because I dont know how the patch could be effective into your system. However, just be calm and get tested..
I'm on the patch now and the only thing I can really tell you is that there is a big chance that you could be pregnant because, as with any kind of birthcontrol, you're supposed to wait a month before having unprotected sex. I've heard that its better even waiting 9 months before having unprotected sex. I think you should go to your doctor and have them take a test, at least that way you know for sure. Hope everything works out for ya and goodluck!
Thanks for the reply I do notice that my stomach is a little pudgy now, but I am trying to wait at least another week or so to see for sure because I really don't want to get my hopes up, I wasn't aware that you had to wait that long until way after the fact, i'll keep you posted.